Top > boundedly paracompact
HTML convert time to 0.103 sec.


boundedly paracompact

Last-modified: 2010-08-16 (月) 11:20:32

Definition Edit

A topological space X is called boundedly paracompact provided that if Q is an open cover of X, then there is a positive integer n such that Q has a locally finite open refinement of order n.

Reference Edit

P. Fletcher, R.A. Mccoy AND R. Slover, On Boundedly Metacompact And Boundedly Paracompact Spaces, Proc. Amer. Math. Soc, Vol. 25, No. 2 (1970), pp.335-342.